# SDR YENA2024032600463

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 80,369 hours, 28,964 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF WO 2024-39/1, NR 2024-108496.CRACK INDICATION FOUND ON FRAME 16LH UPPER DOUBLE JOGGLE AREA HOLE C, CRACK DIRECTION 10 OCLOCK AND CRACK DEPTH = 0.071 INCH.; (RESOLVED ON W/O: 1282303 TASKCARD: NR-00040) REF2024-39/1, NR 2024-108496.PERFORMED REPAIR ON HOLE C LOCATED ON FR 16LH UPPER DOUBLE JOGGLE IAW A320 SRM 53-11-12-300-012. THIS REPAIR IS CATEGORY B AND MUSTE BE INSPECT ION THRESHOLD FROM TIME OF A DL/REPAIR EMBODIMENT AT 6800 F/C (F/H NOT RELEVANT) SUB- SEQUENT INSPECTIONS AT INTERVALS 5900 F/C (F/H NOT RELEVANT) IAW A320 SRM SRI 53-11-12-205-008 TABLE 001. TOOL USED SMALL HOLE GAUGES P/N: 154-901, S/N: AE-412979, DUE DATE: AUG-06-2024, ELECTR OUTSIDE MICROMETER P/N: 293-344-30, S/N: 71735394, DUE DATE: DEC-29-2024.EDDY CURRENT FLAW P/N: NORTEC 600D, S/N: 210136506, DUE DATE: MAY-23-2024.COMBINATION GAGE P/N:CBG-6-1-N-1 S/N:40-485 DUE DATE:AUG-30-2024 AND MANDREL GAGE P/N:CBMG-6-1-N S/N:316832B DUE DATE:MAR-25-2024.ACC BY #8671520,INSP BY # AE 328 FUR-A320-53-01209.
